Publication
Title
First-order under-approximations of consistent query answers
Author
Abstract
Language
English
Source (journal)
International journal of approximate reasoning / North American Fuzzy Information Processing Society. - Amsterdam
Publication
Amsterdam : 2017
ISSN
0888-613X
Volume/pages
83(2017), p. 337-355
ISI
000398015100019
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.05.2017
Last edited 28.09.2018
To cite this reference